International Journal of Game Theory

, Volume 41, Issue 4, pp 885–898

Axiomatizing core extensions

Article

DOI: 10.1007/s00182-011-0316-4

Cite this article as:
Bejan, C. & Gómez, J.C. Int J Game Theory (2012) 41: 885. doi:10.1007/s00182-011-0316-4

Abstract

We give an axiomatization of the aspiration core on the domain of all TU-games using a relaxed feasibility condition, non-emptiness, individual rationality, and generalized versions of the reduced game property (consistency) and superadditivity. Our axioms also characterize the C-core (Guesnerie and Oddou, Econ Lett 3(4):301–306, 1979; Sun et al. J Math Econ 44(7–8):853–860, 2008) and the core on appropriate subdomains. The main result of the paper generalizes Peleg’s (J Math Econ 14(2):203–214, 1985) core axiomatization to the entire family of TU-games.

Keywords

Core extensionsAxiomatizationAspiration coreC-coreConsistency

JEL Classification

C71

Copyright information

© Springer-Verlag 2012

Authors and Affiliations

  1. 1.Department of EconomicsRice UniversityHoustonUSA
  2. 2.Business ProgramUniversity of Washington, BothellBothellUSA